# SDR DALA2018030601401

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON CUSP WEB HOLE STA Y=480 BTW X=-54/-60 DURING CORROSION REMOVAL AT CAB PAX. CRACK WAS BLENDED OUT PER SRM 53-00-00-1A FIG. 101 (ET) HFEC INSPECTION WAS PERFORMED ON CUSP WEB HOLE STA Y=480 BTW X=-54/-60 AT CAB PAX ON BLEND OUT. NO CRACKS WERE FOUND PER NDT SPM 06-10-01.001. BLENDED AREA WAS EVALUATED AS FOLLOW MAXIMUM MATERIAL REMOVED 0.060'' AND MAXIMUM ALLOWABLE MATERIAL REMOVED IT'S 0.100'' THEREFORE IT'S WITHIN LIMITS PER B717 SRM 53-00-00-1A FIG. 101 AREA WAS TREATED AND PAINTED PER B717 SRM 51-10-04-0G PAR 15, 21.
